Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Degenerations for modules
over representation-finite algebras


Author: Grzegorz Zwara
Journal: Proc. Amer. Math. Soc. 127 (1999), 1313-1322
MSC (1991): Primary 14L30, 16G60, 16G70
DOI: https://doi.org/10.1090/S0002-9939-99-04714-0
Published electronically: January 27, 1999
MathSciNet review: 1476404
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $A$ be a representation-finite algebra. We show that a finite dimensional $A$-module $M$ degenerates to another $A$-module $N$ if and only if the inequalities $\dim _{K} Hom_{A}(M,X)\leq \dim _{K} Hom_{A}(N,X)$ hold for all $A$-modules $X$. We prove also that if $\operatorname{Ext}_{A}^{1}(X,X)=0$ for any indecomposable $A$-module $X$, then any degeneration of $A$-modules is given by a chain of short exact sequences.


References [Enhancements On Off] (What's this?)

  • [1] S. Abeasis and A. del Fra, Degenerations for the representations of a quiver of type ${\mathbb A}_{m}$, J. Algebra 93 (1985), 376-412. MR 86j:16028
  • [2] I. Assem and A. Skowro\'{n}ski, Minimal representation-infinite coil algebras, Manuscripta Math. 67 (1990), 305-331.
  • [3] M. Auslander, Representation theory of finite dimensional algebras, Contemp. Math. 13 (AMS 1982), 27-39. MR 84b:16031
  • [4] M. Auslander and I. Reiten, Modules determined by their composition factors, Illinois J. Math. 29 (1985), 280-301. MR 86i:16032
  • [5] M. Auslander, I. Reiten and S. O. Smalø, Representation Theory of Artin Algebras, Cambridge University Press (1995). MR 96c:16015
  • [6] K. Bongartz, A generalization of a theorem of M. Auslander, Bull.London Math. Soc. 21 (1989), 255-256. MR 90b:16031
  • [7] K. Bongartz, Minimal singularities for representations of Dynkin quivers, Commentari Math. Helvetici 69 (1994), 575-611. MR 96f:16016
  • [8] K. Bongartz, Degenerations for representations of tame quivers, Ann.Sci. École Normale Sup. 28 (1995), 647-668. MR 96i:16020
  • [9] K. Bongartz, On degenerations and extensions of finite dimensional modules, Advances Math. 121 (1996), 245-287. CMP 96:16
  • [10] K. Bongartz and P. Gabriel, Covering spaces in representation theory, Invent. Math. 65 (1982), 331-378. MR 84i:16030
  • [11] H. Kraft, Geometric methods in representation theory, in: Representations of Algebras, Springer Lecture Notes in Math. 944 (1982), 180-258. MR 84c:14007
  • [12] I. Reiten, A. Skowro\'{n}ski and S. O. Smalø, Short chains and short cycles of modules, Proc. Amer. Math. Soc. 117 (1993), 343-354. MR 93d:16013
  • [13] C. Riedtmann, Degenerations for representations of quivers with relations, Ann. Sci. École Normale Sup. 4 (1986), 275-301. MR 88b:16051
  • [14] C. M. Ringel, Tame Algebras and Integral Quadratic Forms, Lecture Notes in Math. 1099 (Springer 1984). MR 87f:16027
  • [15] A. Skowro\'{n}ski and G. Zwara, On degenerations of modules with nondirecting indecomposable summands, Canad. J. Math. 48 (1996), 1091-1120. CMP 97:02
  • [16] G. Zwara, Degenerations in the module varieties of generalized standard Auslander-Reiten components, Colloq. Math. 72 (1997), 281-303.
  • [17] G. Zwara, Degenerations for modules over representation-finite biserial algebras, J. Algebra 198 (1997), 563-581. CMP 98:06
  • [18] G. Zwara, Degenerations for representations of extended Dynkin quivers, Comment. Math. Helvetici 73 (1998), 71-88. CMP 98:09

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14L30, 16G60, 16G70

Retrieve articles in all journals with MSC (1991): 14L30, 16G60, 16G70


Additional Information

Grzegorz Zwara
Affiliation: Faculty of Mathematics and Informatics, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland
Email: gzwara@mat.uni.torun.pl

DOI: https://doi.org/10.1090/S0002-9939-99-04714-0
Received by editor(s): May 6, 1997
Received by editor(s) in revised form: August 28, 1997
Published electronically: January 27, 1999
Communicated by: Ken Goodearl
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society